MathSciNet Relay Station
MathSciNet bibliographic data
MR2213640 42B25 (46E30)
Futamura, Toshihide; Mizuta, Yoshihiro Maximal functions for Lebesgue spaces with variable exponent approaching 1. Hiroshima Math. J. 36 (2006), no. 1, 23–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement